EconPapers    
Economics at your fingertips  
 

Connection between uniform and serial correlation structure in the growth curve model

Rastislav Rusnačko () and Ivan Žežula ()

Metrika: International Journal for Theoretical and Applied Statistics, 2016, vol. 79, issue 2, 149-164

Abstract: We introduce a special correlation structure in the growth curve model, which can be viewed as a transition between the serial and the uniform correlation structure. Estimators of unknown variance parameters are derived. Copyright Springer-Verlag Berlin Heidelberg 2016

Keywords: Growth curve model; Uniform correlation structure; Serial correlation structure; Variance parameters; Maximum likelihood estimators; Toeplitz matrix; 15A63; 62H12; 62P99 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-015-0549-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:79:y:2016:i:2:p:149-164

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-015-0549-5

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:79:y:2016:i:2:p:149-164